# SDR AALA20040907

- Difficulty date: August 28, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FORWARD CABIN EMERGENCY BYPASS LIGHTING INOPERATIVE.  REPLACED BATTERY PACK FOR FORWARD CABIN EMERGENCY BYPASS LIGHTING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
